# SDR AALA20091117MIA04

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 91,733 hours, 14,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED BATTERY.
